Advertisement

Vanishing Theorems on Complex Manifolds

  • Bernard Shiffman
  • Andrew John Sommese

Part of the Progress in Mathematics book series (PM, volume 56)

Table of contents

  1. Front Matter
    Pages i-xiii
  2. Bernard Shiffman, Andrew John Sommese
    Pages 1-25
  3. Bernard Shiffman, Andrew John Sommese
    Pages 26-49
  4. Bernard Shiffman, Andrew John Sommese
    Pages 50-69
  5. Bernard Shiffman, Andrew John Sommese
    Pages 70-88
  6. Bernard Shiffman, Andrew John Sommese
    Pages 89-116
  7. Bernard Shiffman, Andrew John Sommese
    Pages 117-132
  8. Bernard Shiffman, Andrew John Sommese
    Pages 133-158
  9. Back Matter
    Pages 159-170

About this book

Keywords

boundary element method manifold theorem

Authors and affiliations

  • Bernard Shiffman
    • 1
  • Andrew John Sommese
    • 2
  1. 1.Department of MathematicsJohns Hopkins UniversityBaltimoreUSA
  2. 2.Department of MathematicsUniversity of Notre DameNotre DameUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4899-6680-3
  • Copyright Information Birkhäuser Boston 1985
  • Publisher Name Birkhäuser, Boston, MA
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4899-6682-7
  • Online ISBN 978-1-4899-6680-3
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site